# SDR UPS02237478

- Difficulty date: January 5, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FRAME TO STRINGER CLEAT CORRODED AT BS 420 STR 18L IN THE E+E BAY.  AREA OF CORROSION APPROX .75 INCH BY .5 INCH AND EXTENDED THROUGH THE CLEAT.  R&R IAW SRM.
